MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED REAMER DRIVE SHAFT, LOCKING; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. AUGMENTED REAMER DRIVE SHAFT, LOCKING; MANUAL INSTR, GENERAL SURGICAL
Model Number AUGMENTED REAMER DRIVE SHAFT, LOCKING
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 19-feb-2026, a facility representative reported via (b)(4) that an ar-9676t augmented drive shaft locking reamer got bound up and would only move as one piece as opposed to the inner sheath rotating freely within the outer sheath of an ar-9597-20 angled reamer sleeve.The reverse total shoulder arthroplasty was completed successfully by using another tray, with no patient affected.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
AUGMENTED REAMER DRIVE SHAFT, LOCKING
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24578724
Report Number1220246-2026-01357
Device Sequence Number10326013
Product Code LXH
UDI-Device Identifier00888867499058
UDI-Public(01)00888867499058(11)250423(10)128141-1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED REAMER DRIVE SHAFT, LOCKING
Device Catalogue NumberAR-9676T
Device Lot Number128141-1
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown